Algebra and Combinatorics

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
António Leal Duarte; Charles R. Johnson;

Title
Resolution of the symmetric nonnegative inverse eigenvalue problem for matrices subordinate to a bipartite graph

Abstract

Journal
Positivity

Volume
8

Year
2004

Issue
2

Page(s)
209-213

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia